# SDR AALA980230

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE STR 17R STA 560 - STA 563 INBOARD SIDE.  CUT OUT CORRODED SECTION, FABRICATED AND INSTALLED STRINGER REPAIR SPLICE IAW SRM 53-10-3 FIG 1.  TST:  48,697 HOURS.  CYCLES:  24,206.  (X)
